Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 201, NWS Louisville, KY

May 27, 2017Boyle County, Garrard County, Lincoln County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 27, 2017, 4:04 PM EDT for Boyle County, Garrard County, Lincoln County, Kentucky. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2017, 4:04 PM EDT (20:04 UTC)
Expired
May 27, 2017, 4:30 PM EDT
In force
26 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Boyle County, KY, Garrard County, KY, Lincoln County, KY

The radar

The Louisville radar (KLVX), 119 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 4:14 PM EDTHAIL 0.5Junction City, KY
May 27, 4:19 PM EDTHAIL 0.5Stanford, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:36 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 794 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
794 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

132 
WUUS53 KLMK 272004
SVRLMK
KYC021-079-137-272030-
/O.NEW.KLMK.SV.W.0201.170527T2004Z-170527T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
404 PM EDT SAT MAY 27 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Northern Lincoln County in central Kentucky...
  Central Garrard County in central Kentucky...
  Eastern Boyle County in central Kentucky...

* Until 430 PM EDT

* At 403 PM EDT, a severe thunderstorm was located near Danville,
  moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Danville, Stanford, Lancaster, Junction City, Boneyville, Alum
  Springs, Marksbury, Gilbert, Rowland and Toddville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3747 8479 3760 8487 3775 8462 3776 8461
      3774 8461 3775 8460 3756 8442
TIME...MOT...LOC 2003Z 239DEG 26KT 3759 8478 

HAIL...1.00IN
WIND...60MPH
 
$$

AMS
2 follow-up statements
733 
WWUS53 KLMK 272021
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
421 PM EDT SAT MAY 27 2017

KYC021-079-137-272030-
/O.CON.KLMK.SV.W.0201.000000T0000Z-170527T2030Z/
Lincoln KY-Garrard KY-Boyle KY-
421 PM EDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHERN LINCOLN...CENTRAL GARRARD AND SOUTHEASTERN BOYLE
COUNTIES...

At 420 PM EDT, a severe thunderstorm was located near Lancaster,
moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. Spotters reported marble size hail near 
         Junction City.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Danville, Stanford, Lancaster, Junction City, Marcellus, Boneyville,
Hedgeville, Marksbury, Gilbert and Rowland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

LAT...LON 3749 8472 3759 8483 3775 8462 3776 8461
      3774 8461 3775 8460 3756 8442
TIME...MOT...LOC 2020Z 239DEG 26KT 3766 8464 

HAIL...1.00IN
WIND...60MPH
 
$$

AMS
990 
WWUS53 KLMK 272034 RRA
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
434 PM EDT SAT MAY 27 2017

KYC021-079-137-272044-
/O.EXP.KLMK.SV.W.0201.000000T0000Z-170527T2030Z/
Lincoln KY-Garrard KY-Boyle KY-
434 PM EDT SAT MAY 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LINCOLN...CENTRAL
GARRARD AND SOUTHEASTERN BOYLE COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire.

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central Kentucky.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3749 8472 3759 8483 3775 8462 3776 8461
      3774 8461 3775 8460 3756 8442
TIME...MOT...LOC 2034Z 239DEG 26KT 3770 8456 

$$

AMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:31 PM EDT, 33 minutes earlier.

Area forecast discussion, May 27, 3:31 PM EDT, 33 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
331 PM EDT Sat May 27 2017

.Short Term...(This evening through Sunday night)
Issued at 323 PM EDT Sat May 27 2017

...Severe Weather Chances Continue Through Sunday...

For the remainder of the afternoon into the evening hours a Severe
Thunderstorm Watch is in effect. The capping from this morning has
eroded and the region has become rather unstable with 3000+ J/kg of
SBCAPE across central KY and just a bit less across southern IN.
DCAPE values are highest across north central KY and southern IN
while shear is highest across south central KY. Storms are expected
to continue to develop in this environment through the afternoon and
into the evening. Damaging winds and large hail will be the main
threats this afternoon. Lightning could also be a concern for anyone
participating in outdoor activities as well as very heavy rainfall.

The scattered storms from this afternoon and evening should diminish
and push off to the east this evening. The attention then turns to
the overnight hours and the MCS that will be moving out of MO. The
models are still struggling with the evolution and eventual path of
this system as well as how strong it will be by the time it nears
the forecast area. The area most likely to see damaging winds looks
to be southwest central KY. The storms should begin to move into the
forecast area around midnight or just after and push eastward
through the overnight hours. They will begin to weaken as they move
in, and become more scattered in nature, particularly across north
central KY and southern IN. The main threat overnight will be
damaging wind gusts. However, heavy rain could also lead to some
localized instances of flooding as well, so will keep the Flash
Flood Watch going.

Storms will be moving out during the morning hours on Sunday. There
should then be a relative lull in the precipitation through the
afternoon in the wake of the overnight system. The severe potential
for late Sunday afternoon/evening is somewhat dependent on how the
atmosphere recovers. Models do show moderate instability developing
again during the afternoon. Most of the mesoscale models show storms
developing again late afternoon into the evening hours across
southern IN as a cold front moves in. These storms do have the
potential to become strong to severe if the instability does develop
with strong winds and hail possible. However, this is somewhat
conditional. These storms should move through during the evening
into the early overnight hours. We will then dry out towards dawn on
Monday.

&&

.Long Term...(Monday through Saturday)
Issued at 330 PM EDT Sat May 27 2017

Memorial Day will be dry with clouds clearing out during the day.
Temperatures will top out in the upper 70s to lower 80s. A frontal
boundary will work into the region Monday evening. A few models try
to develop some showers along this boundary, but they look to dry up
as they move into southern IN, so have kept the forecast dry for now.

A trough will set up across the eastern CONUS and remain in place
through much of the week. In addition, there will be a quasi-
stationary frontal boundary that may be in the vicinity as well.
Weak disturbances rotating through the upper level flow will bring
off and on chances for showers and storms through the week. However,
it will certainly not be a washout all week. High temps through the
week will be in the upper 70s to lower 80s with lows in the upper
50s to lower 60s.

&&

.Aviation (18Z TAF Update)...
Issued at 1250 PM EDT Sat May 27 2017

Forecast confidence is fairly low as the hi-res models are starting
to lose their handle on what will happen. Main challenges are
convective potential this afternoon, and then the impact of the MCS
likely to affect at least some part of Kentucky late tonight.

MVFR stratus deck that has taken SDF and LEX in and out of fuel-
alternate this morning is finally dissipating. Initialization looks
like a last-minute call but may be able to start off VFR, but any
cloud deck will be between 2000-3000 feet.

For this afternoon, the air mass is quite moist and unstable, with
quite a few boundaries left behind by convection that passed well to
our north last night. Most model runs show scattered storms popping
up after 19-20Z, and that seems reasonable but we will limit the
VCTS mention to SDF and LEX, where the strong mid-level cap is
likely to erode first. Look for any storms that develop to dissipate
around sunset, as wind fields appear too weak to provide much
organization.

The evening looks mainly dry, but the much-anticipated, outflow-
dominated MCS will roll quickly across the area after midnight.
Given the expected structure of this system, will hit winds hard,
with 30-40 kt gusts at times. Still some question as to the track,
and will only carry a TEMPO at BWG, which seems most likely to be
impacted. With the lower confidence at SDF and LEX, will only carry
a PROB30, and not hit the winds quite as hard.

Low ceilings will linger into the morning behind the convective
complex, but the best chance of continued precip and lower ceilings
will be at BWG as the heavier convection could train across
Tennessee on Sunday morning. Will carry fuel-alternate ceilings and
mention VCSH. Afternoon convection along the synoptic cold front
should be late enough to be beyond the scope of BWG and LEX TAFs,
but will mention VCTS/CB at SDF late in the day.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...Flash Flood Watch through Sunday evening for KYZ027>030-034>036-
     038>042-045>049-053>057-061>067-070>078-081-082.

&&

Short Term...EER
Long Term...EER
Aviation.......RAS
Hazardous weather outlook, May 27, 2:55 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
255 PM EDT Sat May 27 2017

KYZ027>030-034>036-038>042-045>049-053>057-061>067-070>078-081-082-
281900-
Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Scott-Spencer-
Anderson-Woodford-Fayette-Bourbon-Nelson-Washington-Mercer-Jessamine-
Clark-Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-
Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-
Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Leitchfield, Elizabethtown, Shepherdsville,
Louisville, Shelbyville, Frankfort, Georgetown, Taylorsville,
Lawrenceburg, Versailles, Lexington, Paris, Bardstown, Springfield,
Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon,
Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
255 PM EDT Sat May 27 2017 /155 PM CDT Sat May 27 2017/

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 10 PM EDT /9 PM
CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms will continue this afternoon. Some storms may
be strong to severe with damaging winds, large hail, and very heavy
rainfall. In addition, numerous lightning strikes may lead to
dangerous conditions for those participating in outdoor activities.

Widespread showers and thunderstorms are expected to move into
central Kentucky after midnight. Damaging winds, lightning, and
heavy rainfall will be the main threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered thunderstorms are forecast again Sunday evening as a cold
front crosses the area. The strongest storms could produce damaging
wind gusts and hail. Areas that receive multiple rounds of rainfall
could see more hydro concerns.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report wind damage, hail, and instances of
flooding to the National Weather Service through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>026-031>033-037-043-281900-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Oldham-Trimble-Henry-
Nicholas-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, La Grange, Bedford,
Milton, New Castle, Cynthiana, and Carlisle
255 PM EDT Sat May 27 2017 /155 PM CDT Sat May 27 2017/

...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 10 PM EDT /9 PM
CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms will continue this afternoon. Some storms may
be strong to severe with damaging winds, large hail, and very heavy
rainfall. In addition, numerous lightning strikes may lead to
dangerous conditions for those participating in outdoor activities.

Another round of showers and thunderstorms are expected to move into
the area after midnight. Damaging winds, lightning, and brief heavy
rainfall will be the main threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered thunderstorms are forecast again Sunday evening as a cold
front crosses the area. The strongest storms could produce damaging
wind gusts and hail.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report wind damage, hail, and instances of
flooding to the National Weather Service through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EER

In the hours before

Special weather statement, May 27, 3:33 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Louisville KY
333 PM EDT SAT MAY 27 2017

INZ076-084-272000-
Crawford-Orange-
333 PM EDT SAT MAY 27 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CRAWFORD AND SOUTH
CENTRAL ORANGE COUNTIES...

At 332 PM EDT, a strong thunderstorm was located 7 miles west of
English, moving east at 15 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
English, Wickliffe, Ethel, Grantsburg, Fargo, Taswell, Eckerty,
Mifflin and Bacon.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3830 8666 3841 8666 3841 8642 3827 8642
TIME...MOT...LOC 1932Z 277DEG 14KT 3837 8660

EBW
Special weather statement, May 27, 3:37 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Louisville KY
337 PM EDT SAT MAY 27 2017

KYZ056-066-067-077-078-272015-
Russell-Lincoln-Garrard-Casey-Adair-
337 PM EDT SAT MAY 27 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL LINCOLN...
SOUTHEASTERN GARRARD...NORTHEASTERN RUSSELL...CASEY AND NORTHEASTERN
ADAIR COUNTIES...

At 337 PM EDT/237 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from 10 miles southwest of Stanford to
8 miles southwest of Liberty. Movement was east at 35 mph.

Wind gusts of 50 to 55 mph and dime size hail are possible with these
storms.

Locations impacted include...
Liberty, Crab Orchard, Lawhorn Hill, Windsor, Teddy, Ottenheim,
Gilpin, Broughtentown, Walltown and Geneva.

LAT...LON 3747 8437 3748 8445 3733 8450 3735 8455
      3712 8490 3705 8491 3720 8520 3746 8481
      3751 8436
TIME...MOT...LOC 1937Z 260DEG 32KT 3740 8476 3723 8504

AMS
Special weather statement, May 27, 3:46 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Louisville KY
346 PM EDT SAT MAY 27 2017

KYZ054-055-065>067-077-272015-
Boyle-Marion-Taylor-Lincoln-Casey-Adair-
346 PM EDT SAT MAY 27 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LINCOLN...
SOUTHEASTERN MARION...SOUTHEASTERN TAYLOR...SOUTHWESTERN BOYLE...
NORTHWESTERN CASEY AND NORTH CENTRAL ADAIR COUNTIES...

At 346 PM EDT/246 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from 9 miles north of Liberty to 11
miles southeast of Campbellsville. Movement was northeast at 35 mph.

Wind gusts of 50 to 55 mph and dime size hail are possible with these
storms.

Locations impacted include...
Stanford, Hustonville, Peytons Store, Knifley, Bass, Milledgeville,
Clementsville, Feathersburg, Forkland and Jacktown.

LAT...LON 3757 8459 3724 8515 3725 8529 3757 8498
TIME...MOT...LOC 1946Z 244DEG 29KT 3746 8492 3727 8516

AMS
Local storm report, May 27, 3:51 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
351 PM EDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             ENGLISH                 38.34N 86.46W
05/27/2017  M0.50 INCH       CRAWFORD           IN   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, May 27, 4:00 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             3 W DANVILLE            37.65N 84.83W
05/27/2017  E1.00 INCH       BOYLE              KY   BROADCAST MEDIA

&&

SZAPPANOS
Special weather statement, May 27, 4:00 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Louisville KY
400 PM EDT SAT MAY 27 2017

KYZ040-047-048-055>057-272030-
Boyle-Mercer-Woodford-Jessamine-Madison-Garrard-
400 PM EDT SAT MAY 27 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MERCER...SOUTHEASTERN
WOODFORD...NORTHWESTERN GARRARD...JESSAMINE...NORTHEASTERN BOYLE AND
NORTHWESTERN MADISON COUNTIES...

At 400 PM EDT, a strong thunderstorm was located near Harrodsburg,
moving northeast at 30 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Nicholasville, Harrodsburg, Wilmore, Burgin, Marksbury, Faulconer,
Riverview Estates, Jessamine, Stone and Toddville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3766 8466 3774 8495 3798 8476 3779 8432
TIME...MOT...LOC 2000Z 239DEG 26KT 3775 8474

AMS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 4:02 AM EDTFlash Flood WatchLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 34 more23 hr
May 27, 10:56 AM EDTSpecial Weather StatementLMKEdmonson34 min
May 27, 2:00 PM EDTSpecial Weather StatementLMKEdmonson, Grayson30 min
May 27, 2:16 PM EDTSpecial Weather StatementLMKHart44 min
May 27, 2:25 PM EDTSevere Thunderstorm WarningLMKGreen, Hart, Metcalfe35 min
May 27, 2:33 PM EDTSpecial Weather StatementLMKEdmonson12 min
May 27, 2:37 PM EDTSpecial Weather StatementLMKTaylor38 min
May 27, 2:46 PM EDTSpecial Weather StatementLMKJefferson44 min
May 27, 2:47 PM EDTSevere Thunderstorm WarningLMKGreen, Taylor28 min
May 27, 3:02 PM EDTSpecial Weather StatementLMKMarion43 min
May 27, 3:03 PM EDTSpecial Weather StatementLMKRussell27 min
May 27, 3:15 PM EDTSpecial Weather StatementLMKTaylor30 min
May 27, 3:27 PM EDTSpecial Weather StatementLMKShelby33 min
May 27, 3:32 PM EDTSpecial Weather StatementLMKBoyle43 min
May 27, 3:37 PM EDTSpecial Weather StatementLMKCasey, Lincoln38 min
May 27, 3:46 PM EDTSpecial Weather StatementLMKCasey29 min
May 27, 4:00 PM EDTSpecial Weather StatementLMKJessamine, Mercer30 min
May 27, 4:07 PM EDTSpecial Weather StatementLMKMadison23 min
May 27, 4:12 PM EDTSpecial Weather StatementLMKCasey, Lincoln33 min
May 27, 4:14 PM EDTSevere Thunderstorm WarningLMKMadison16 min
May 27, 4:33 PM EDTSpecial Weather StatementLMKNelson, Washington27 min
May 27, 4:37 PM EDTSpecial Weather StatementLMKClark, Madison23 min
May 27, 5:16 PM EDTSpecial Weather StatementLMKWoodford29 min
May 27, 5:16 PM EDTSevere Thunderstorm WarningLMKMeade29 min
May 27, 5:27 PM EDTSpecial Weather StatementLMKHardin, Larue33 min
May 27, 5:36 PM EDTSpecial Weather StatementLMKFayette24 min
May 27, 5:41 PM EDTAreal Flood AdvisoryLMKBreckinridge, Meade3 hr
May 27, 5:43 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin, Jefferson, Meade32 min
May 27, 5:49 PM EDTSevere Thunderstorm WarningLMKGreen, Taylor26 min
May 27, 6:20 PM EDTSpecial Weather StatementLMKHardin25 min
May 27, 6:36 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Marion, Taylor24 min
May 27, 6:36 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Larue24 min
May 27, 6:39 PM EDTSpecial Weather StatementLMKMetcalfe36 min
May 27, 6:59 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Larue31 min
May 27, 7:05 PM EDTSevere Thunderstorm WarningLMKCumberland, Monroe25 min
May 27, 7:07 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Hancock, Ohio38 min
May 27, 7:10 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Taylor35 min
May 27, 7:16 PM EDTSevere Thunderstorm WarningLMKAdair, Green, Hart, Taylor29 min
May 27, 7:18 PM EDTSevere Thunderstorm WarningLMKEdmonson, Grayson, Hardin, Hart, Larue27 min
May 27, 7:26 PM EDTFlash Flood Warning EmergencyLMKCasey, Taylor4 hr
May 27, 7:29 PM EDTSevere Thunderstorm WarningLMKLogan16 min
May 27, 7:32 PM EDTSpecial Weather StatementLMKClinton, Cumberland, Monroe28 min
May 27, 7:35 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio25 min
May 27, 7:40 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell35 min
May 27, 7:44 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Lincoln31 min
May 27, 7:44 PM EDTSevere Thunderstorm WarningLMKLogan, Simpson31 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.